# SDR AALA202308084612

- Difficulty date: May 24, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND WINDSHIELD FRAME CENTER POST CRACKED AT LOWER RADIUS CORNER BETWEEN FR 2 AND FR 3 AYT Y0. REPAIRED WINDSHIELD FRAME PER EA 345137.
